urologist-icon

Please help

I used to masturbate alot...then i was suffering from side effects of over masturbation like hair loss fatigue lower ab and back pain...weak bones joint pain...now im taking ayurvedic treatment from a local doctor from last 1 month...still im suffering neck pain back pain and my hands and knee are weak...and there's a light discomfort in stomach...im confused please help
views-icons 22 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello.... Overmasturbation causes fatigue, insomnia, premature ejaculation, erectile dysfunction,testicular pain etc... Avoid masturbation . Try to divert mind , hang out with friends, develop good habits , play gamed, read books, take away guilt from your. mind ,be positive have healthy nutritious foods, do exercise ,yoga
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO